MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; PENCIL,CAUTERY,ROCKER,STERILE,LF,SS

MEDLINE INDUSTRIES, LP; PENCIL,CAUTERY,ROCKER,STERILE,LF,SS
Catalog Number ESRK3000
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
According to the facility on (b)(6)2023 "when turned on, bovie tip caught fire".
 
Additional Manufacturer Narrative
According to the facility on (b)(6) 2023 "when turned on, bovie tip caught fire".Per the facility "bovie tip was in the air away from patient and when the md turned the bovie off the fire stopped".Per the facility the patient and provider were not injured related to the reported incident.No additional information is available at this time.The sample was requested for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
PENCIL,CAUTERY,ROCKER,STERILE,LF,SS
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key18148946
Report Number1417592-2023-00451
Device Sequence Number7502902
Product Code GEI
UDI-Device Identifier10080196775972
UDI-Public10080196775972
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberESRK3000
Device Lot Number09522070008
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2023
Initial Report FDA Received Date11/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown